CONFUSED ON REACTION WITH ROACCUTANE AND START OF HIV TREATMENT
Nov 12, 2013
Am left with a week of taking Roaccutane for acne treatment and wondering if I should start on HIV treatment. My CD4 count is 438 as of 17th October 2013 and my VL is 4393 copies per ml
Response from Dr. Young
Hello and thanks for posting.
With the exception of post-exposure prophylaxis and treatment of pregnant women, it's rarely an emergency to start long-term HIV treatment.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is It Possible To Get HIV From Rubbing Against Someone?
- Do Night Sweats Mean I Have AIDS?
- Is Vomiting An Early Sign Of HIV?
- Black Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Bloody Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Penis Discharge After Oral Sex Hooker What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.